Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2019, Volume 486, Number 4, Pages 416–420 (Mi dan47083)  

This article is cited in 1 scientific paper (total in 1 paper)

On bilinear weighted inequalities with Volterra integral operators

V. D. Stepanova, G. È. Shambilovab

a Computer Centre of Far Eastern Branch RAS
b Peoples' Friendship University of Russia, Moscow

Funding Agency Grant Number
Russian Foundation for Basic Research 190100223
Ministry of Education and Science of the Russian Federation 5-100
This work was supported in part by the Russian Foundation for Basic Research, project no. 19-01-00223. The study of the second author was performed in part within the RUDN University Program 5-100.


DOI: https://doi.org/10.31857/S0869-56524864416-420


English version:
Doklady Mathematics, 2019, 99:3, 290–294

Bibliographic databases:

Received: 04.02.2019

Linking options:
  • http://mi.mathnet.ru/eng/dan47083

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Stepanov, G. E. Shambilova, “Mnogomernye bilineinye neravenstva Khardi”, Sib. matem. zhurn., 61:4 (2020), 913–931  mathnet  crossref
  • Number of views:
    This page:66

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021